# SDR SWAA2019020429163

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 43,952 hours, 26,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GALLEY LIGHT ASSEMBLY HAD STRONG BURNT ELECTRICAL SMELL COMING FROM ABOVE.  R&R BATTERY PER AMM.
